Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes
Failure of Implant (1924); Unspecified Infection (1930)
Date of Event
08/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025, loosening of implant not related to bone ingrowth was verified.According to the information, the patient is a healthy/ smoker.Observed during the event: mobility/infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.